# SDR C2XA01CL127

- Difficulty date: June 1, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N16520
- Make and model: Emb EMB-135LR
- Aircraft serial: 145372
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W192868022
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLT 3863  THE CREW REPORTED SECOND ROW AISLE PATH EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
